Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 44, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 30, 2011, 1:34 PM CDT for 8 counties in Florida. It took effect at May 1, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2011, 1:34 PM CDT (18:34 UTC)
- In effect from
- May 1, 2011, 1:00 PM CDT
- Expired
- May 1, 2011, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 14 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187 WWUS82 KTAE 301834 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 234 PM EDT SAT APR 30 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL TO 8 PM EDT /7 PM CDT/ TODAY FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO A COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... ...A RED FLAG WARNING IS NOW IN EFFECT ON FOR SUNDAY AFTERNOON AND EVENING FOR EASTERN PORTIONS OF THE FLORIDA PANHANDLE AND MUCH OF THE INTERIOR BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH SMOKE DISPERSIONS... .THE LARGE AREA OF SUB 25 PERCENT RELATIVE HUMIDITIES WHICH HAVE BEEN EXPERIENCED FOR SEVERAL HOURS ACROSS SOUTHWEST AND SOUTH CENTRAL GEORGIA THIS AFTERNOON WILL NOT BE REPEATED ON SUNDAY...AS SOUTHEASTERLY FLOW WILL BRING IN ADDITIONAL LOW LEVEL MOISTURE FROM THE GULF OF MEXICO. HOWEVER...PARTS OF THE INLAND FLORIDA BIG BEND AND PANHANDLE MAY DROP BELOW 35 PERCENT FOR 3 TO 5 HOURS...AND STRONG TRANSPORT WIND SPEEDS MAY HELP GENERATE VERY HIGH DISPERSIONS. THEREFORE...WILL PLAN ON UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THOSE ZONES WITH 4 OR MORE HOURS OF SUB 35 PERCENT RELATIVE HUMIDITY...AND FOR THOSE COUNTIES WITH A COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT ALONG WITH DISPERSIONS OF 75 OR HIGHER. SINCE ALL OF THE FLORIDA ZONES WITH RELATIVE HUMIDITY BELOW 35 PERCENT ALSO HAD DISPERSIONS GREATER THAN 75...THE FOLLOWING COUNTIES ARE NOW UNDER A RED FLAG WARNING FOR SUNDAY AFTERNOON: JACKSON...CALHOUN...LIBERTY...GADSDEN...LEON... JEFFERSON...MADISON...TAYLOR...AND LAFAYETTE. FINALLY...NO FIRE WEATHER CONCERNS ARE EXPECTED FOR MONDAY AT THIS TIME AS EVEN MORE LOW LEVEL MOISTURE MOVES IN FROM THE GULF OF MEXICO. FLZ009-027-010000- /O.CAN.KTAE.FW.A.0037.110501T1800Z-110501T2300Z/ /O.CON.KTAE.FW.W.0043.000000T0000Z-110501T0000Z/ HOLMES-INLAND WAKULLA- 234 PM EDT SAT APR 30 2011 /134 PM CDT SAT APR 30 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...THE FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SUNDAY AFTERNOON AS MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE GREATER THAN 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ011-017-010345- /O.UPG.KTAE.FW.A.0037.110501T1800Z-110501T2300Z/ /O.NEW.KTAE.FW.W.0044.110501T1800Z-110502T0000Z/ /O.CON.KTAE.FW.W.0043.000000T0000Z-110501T0000Z/ JACKSON-LEON- 234 PM EDT SAT APR 30 2011 /134 PM CDT SAT APR 30 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ013-016-018-019-026-028-029-010345- /O.UPG.KTAE.FW.A.0037.110501T1800Z-110501T2300Z/ /O.NEW.KTAE.FW.W.0044.110501T1800Z-110502T0000Z/ CALHOUN-GADSDEN-INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR- LAFAYETTE- 234 PM EDT SAT APR 30 2011 /134 PM CDT SAT APR 30 2011/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ120>131-142>148-155>161-010000- /O.CON.KTAE.FW.W.0043.000000T0000Z-110501T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 234 PM EDT SAT APR 30 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ010-012-112-127-010000- /O.CON.KTAE.FW.W.0043.000000T0000Z-110501T0000Z/ WASHINGTON-INLAND BAY-COASTAL BAY-COASTAL WAKULLA- 234 PM EDT SAT APR 30 2011 /134 PM CDT SAT APR 30 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
2 follow-up statements
289 WWUS82 KTAE 010012 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 812 PM EDT SAT APR 30 2011 ...A RED FLAG WARNING IS NOW IN EFFECT ON FOR SUNDAY AFTERNOON AND EVENING FOR EASTERN PORTIONS OF THE FLORIDA PANHANDLE AND MUCH OF THE INTERIOR BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH SMOKE DISPERSIONS... .RED FLAG WARNING HAS BEEN ISSUED FOR SUNDAY AFTERNOON/EVENING ACROSS EASTERN PORTIONS OF THE FLORIDA PANHANDLE AND MUCH OF THE INTERIOR BIG BEND FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS OF 75 OR HIGHER. FINALLY...NO FIRE WEATHER CONCERNS ARE EXPECTED FOR MONDAY AT THIS TIME AS EVEN MORE LOW LEVEL MOISTURE MOVES IN FROM THE GULF OF MEXICO. FLZ011-017-010815- /O.EXP.KTAE.FW.W.0043.000000T0000Z-110501T0000Z/ /O.CON.KTAE.FW.W.0044.110501T1800Z-110502T0000Z/ JACKSON-LEON- 812 PM EDT SAT APR 30 2011 /712 PM CDT SAT APR 30 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR JACKSON AND LEON COUNTIES... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ009-010-012-027-112-127-GAZ120>131-142>148-155>161-010115- /O.EXP.KTAE.FW.W.0043.000000T0000Z-110501T0000Z/ HOLMES-WASHINGTON-INLAND BAY-INLAND WAKULLA-COASTAL BAY- COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- 812 PM EDT SAT APR 30 2011 /712 PM CDT SAT APR 30 2011/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... $$ FLZ013-016-018-019-026-028-029-010815- /O.CON.KTAE.FW.W.0044.110501T1800Z-110502T0000Z/ CALHOUN-GADSDEN-INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR- LAFAYETTE- 812 PM EDT SAT APR 30 2011 /712 PM CDT SAT APR 30 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
739 WWUS82 KTAE 010653 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 253 AM EDT SUN MAY 1 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR EASTERN PORTIONS OF THE FLORIDA PANHANDLE AND MUCH OF THE INLAND BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... .DRY CONDITIONS WILL COMBINE WITH HIGH DISPERSION INDICES TO PRODUCE MARGINAL RED FLAG CONDITIONS OVER INLAND PORTIONS OF NORTHWEST FLORIDA TODAY. DISPERSION IS FORECAST TO INCREASE FOR MONDAY...BUT SO WILL THE RELATIVE HUMIDITY. WE DO NOT ANTICIPATE RED FLAG CONDITIONS ANYWHERE IN THE FORECAST AREA. THE NEXT CHANCE FOR RED FLAG CONDITIONS AFTER TODAY WILL BE ON WEDNESDAY BEHIND THE NEXT COLD FRONT. FLZ011-013-016>019-026-028-029-020000- /O.CON.KTAE.FW.W.0044.110501T1800Z-110502T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND TAYLOR-LAFAYETTE- 253 AM EDT SUN MAY 1 2011 /153 AM CDT SUN MAY 1 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 30, 1:25 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 30, 1:25 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT SAT APR 30 2011
.SYNOPSIS...
AT 2 PM EDT...SUNNY SKIES PREVAILED. TEMPS WERE GENERALLY IN THE LOW
TO MID 80S. WINDS WERE SE 10 TO 15 MPH WITH LOCAL GUSTS TO 20 MPH.
AT UPPER LEVELS...
THE LARGE SCALE LONGWAVE PATTERN IS HIGHLIGHTED BY RIDGING OVER
EXTREME ERN PAC...A POSITIVELY TILTED TROUGH OVER WRN STATES WITH
STACKED LOW OVER N DAKOTA WITH AXIS AND ASSOCD SHORTWAVE OVER
GREAT BASIN...A RIDGE OVER ERN STATES WITH AXIS FROM GREAT LAKES SWD
TO GULF OF MEX...AND A TROUGH OVER EXTREME WRN ATLC.
DURING THE NEXT 12HRS...TROUGH WILL DRIFT EWD AND VIGOROUS SHORTWAVE
WILL DROP SOUTH AND EVOLVE INTO SECOND LOW OVER 4 CORNERS. TROUGH
AXIS WILL CONNECT BOTH LOWS AND PHASE SYSTEM INTO A MORE FULL
LATITUDE TROUGH. DOWNSTREAM RIDGE AXIS WILL PROGRESS EASTWARD TO
EXTEND FROM SPINE OF SRN APPALACHIANS SSW TO GULF OF MEX. BY SUNDAY
NIGHT...TROUGH WILL PIVOT TO PLAINS STATES WHILE THE NOW DEEP
OCCLUDED LOW CONTINUES NORTHEAST TO ACROSS ONTARIO WITH RIDGE AXIS
MOVING OFFSHORE WHILE UPPER RIDGE IS CENTERED OVER SE U.S. BY TUES
AFTN...TROUGH BECOMES NEAR NEUTRAL WITH AXIS FROM GREAT LAKES SSW LA
WITH RIDGE OFFSHORE.
AT LOWER LEVELS...
SPRAWLING HIGH PRESSURE DOMINATES THE LOCAL WEATHER WITH DRY AND
WARM CONDITIONS EXPECTED TO CONTINUE THROUGH THE SHORT TERM. 12Z TAE
RAOB WITH ONLY 0.45 INCH PWAT. MSAS WITH WEAK BACKDOOR FRONT
SHIFTING SEWD ACROSS NRN GA BUT SHOULD HAVE NO IMPACT ON OUR
AREA...AS IMPLIED BY ONSHORE FLOW ACROSS NE GA TIER COUNTIES.
LOOKING UPSTREAM...LOW OVER ERN DAKOTAS WILL MOVE SLOWLY NE INTO WRN
ONTARIO THRU TONIGHT WITH TRAILING COLD FRONT EXTENDING SSW ACROSS
WRN MO...CNTRL OK THEN WWD ACROSS SW TX. SRN TAIL FORECAST TO
DECELERATE AND EVENTUALLY STALL OVERNIGHT AS IT BECOMES PARALLEL TO
MEAN FLOW.
HIGH/RIDGE WILL GRADUALLY MOVE EASTWARD INTO WRN ATLC ON SUNDAY
ALLOWING FOR SOME GRADUAL VEERING OF WINDS FROM ELY TO ONSHORE AND
INCREASE IN TEMPS AND HUMIDITY. THIS REFLECTED IN MODEL SOUNDINGS.
I.E. GFS TAE WITH 0.48 INCH PWAT AT 18Z SAT INCREASING TO 0.71 INCH
PWAT BY 18Z SUN. BY SUN EVE RIDGE BEGINS TO BREAK DOWN...AS ABOVE
UPPER LOW/SHORTWAVE BRINGING STALLED FRONT EWD TO ACROSS LOWER
MISSISSIPPI RIVER VALLEY. A SURFACE WAVE DEVELOPS ALONG FRONT AS IT
CONTINUES EWD TOWARD THE FORECAST AREA CROSSING TUES NIGHT BRINGING
A MODEST CHANCE OF PRECIPITATION TUES EVE/NIGHT.
&&
.SHORT TERM...(TONIGHT THROUGH TUESDAY)
MODELS IN VERY GOOD TEMP/POP AGREEMENT THRU THE SHORT TERM. NO POPS
UNTIL LATE TUES AFTERNOON OR MORE LIKELY TUES EVE.
TONIGHT...LOWS FROM MID 50S INLAND TO MID 60S AT COAST.
SUNDAY...HIGHS FROM LOW 80S COAST TO UPPER 80S INLAND. LOWS
59 TO 65 INLAND...MID 60S AT THE COAST.
MONDAY...HIGHS 87 TO 90 INLAND..LOW 80S AT COAST. LOWS 60 TO 65
INLAND..NEAR 70 AT THE COAST.
TUESDAY...HIGHS 80 SE ALA TO MID 80S SE BIG BEND. AOB 20 PCT POPS.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH NEXT SATURDAY)...
BY THE START OF THE PERIOD...THE MODELS ARE IN GOOD AGREEMENT THAT
A POSITIVELY WILL BE APPROACHING THE FORECAST AREA. THE GFS SHOWS
THE TROUGH AXIS MOVING PAST THE FORECAST AREA WED MORNING WHILE EURO
SHOWS THIS WED AFTERNOON. THE SURFACE COLD FRONT COMES THROUGH TUE
NIGHT IN THE GFS WITH THE EURO ABOUT 6 HOURS SLOWER. THESE TIMING
DIFFERENCES ARE PRETTY INSIGNIFICANT CONSIDERING HOW FAR OUT THIS
SYSTEM IS AT THIS TIME AND WE WILL ACCEPT THE OPERATIONAL GFS FOR
NOW. POPS WERE NOT CHANGED MUCH FROM THE PREVIOUS FORECAST. WE
SHOW SLIGHT CHANCE POPS COMING INTO THE NW ZONES TUE MORNING.
HIGHEST POPS WILL BE TUE AFTERNOON AND EVENING WITH CHANCE NW TO
SLIGHT CHANCE SE. WE HANG ON TO SLIGHT CHANCE POPS ACROSS THE SE
INTO WED. INSTABILITY AND SHEAR PROFILES STILL DO NOT LOOK ALL
THAT IMPRESSIVE WITH THIS SYSTEM...AND WE DO NOT ANTICIPATE ANY
ORGANIZED SEVERE WEATHER AT THIS TIME. AS FOR TEMPS...WE WILL SEE
ONE MORE HOT DAY WITH HIGHS TUE REACHING THE UPPER 80S AHEAD OF
THE FRONT. COOLER AND DRIER AIR WILL ARRIVE BEHIND THE FRONT WITH
LOWS WED IN THE 50S AND HIGHS ONLY REACHING THE UPPER 70S MOST
AREAS...TO LOWER 80S SE BIG BEND. WED NIGHT SHOULD BE THE COOLEST
NIGHT WITH MIN TEMPS IN THE UPPER 40S TO LOWER 50S INLAND. TEMPS
WILL THEN BE PRETTY CLOSE TO CLIMATOLOGICAL NORMS FROM THU THROUGH
SAT.
&&
.MARINE...
LIGHT TO MODERATE EAST AND SOUTHEAST WINDS WILL CONTINUE DURING THE
DAYTIME THROUGH REST OF THE WEEKEND AS HIGH PRESSURE PRESSURE
REMAINS IN CONTROL. WITH THE EASTERLY FLOW IN PLACE...NOCTURNAL
SURGES WITH WINDS AND SEAS REACHING HIGH END CAUTIONARY LEVELS ARE
LIKELY EACH NIGHT. NEXT SHIFT WILL MONITOR AND ISSUE SCA IF
NECESSARY. ANOTHER FRONTAL BOUNDARY WILL APPROACH AND MOVE THROUGH
THE AREA FROM WEST TO EAST TUES EVE INTO EARLY WED.
&&
.AVIATION...AFTER A FEW PATCHES OF VERY LIGHT VFR GROUND FOG AT A
COUPLE OF THE TAF SITES EARLY THIS MORNING...UNLIMITED VFR
CONDITIONS HAVE BEEN THE RULE AT THE TERMINALS. SOME GUSTY ONSHORE
WINDS ARE BEGINNING TO DEVELOP NEAR THE COAST WITH THE ONSET OF THE
SEA BREEZE FRONT...BUT WE DO NOT EXPECT ANY CLOUDS TO FORM ALONG IT
THIS AFTERNOON. AFTER SUNSET...MOSTLY CLEAR AND SEASONABLY COOL
CONDITIONS ARE EXPECTED WITH LIGHT WINDS...BUT DID ADD FOR THE
POSSIBILITY FOR BRIEF MVFR VIS RESTRICTIONS AT TLH AND VLD...AS LOW
LEVEL MOISTURE WILL GRADUALLY BE ON THE INCREASE.
&&
.FIRE WEATHER...THE LARGE AREA OF SUB 25 PERCENT RELATIVE HUMIDITIES
WHICH HAVE BEEN EXPERIENCED FOR SEVERAL HOURS ACROSS SOUTHWEST AND
SOUTH CENTRAL GEORGIA THIS AFTERNOON WILL NOT BE REPEATED ON
SUNDAY...AS SOUTHEASTERLY FLOW WILL BRING IN ADDITIONAL LOW LEVEL
MOISTURE FROM THE GULF OF MEXICO. HOWEVER...PARTS OF THE INLAND
FLORIDA BIG BEND AND PANHANDLE MAY DROP BELOW 35 PERCENT FOR 3 TO 5
HOURS...AND STRONG TRANSPORT WIND SPEEDS MAY HELP GENERATE VERY HIGH
DISPERSIONS. THEREFORE...WILL PLAN ON UPGRADING THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR THOSE ZONES WITH 4 OR MORE HOURS OF
SUB 35 PERCENT RH...AND FOR THOSE AREAS WITH ANY DURATIONS OF RH
BELOW 35 PERCENT COMBINED WITH DISPERSIONS OF 75 OR HIGHER. WITH THE
LATEST RH GRIDS IN NOW...WILL GO WITH A RED FLAG WARNING FOR LEON
AND JACKSON COUNTIES BASED ON DURATIONS ALONE...AND THEN WILL HAVE
TO WAIT FOR THE FINAL DISPERSION VALUES FOR GADSDEN...LIBERTY...
JEFFERSON...MADISON...AND LAFAYETTE. IF THEY ARE 75 OR ABOVE...WILL
UPGRADE TO A WARNING...BUT IF THEY ARE BELOW...WILL LEAVE THE WATCH
IN PLACE UNTIL THE NEW FCST ERC VALUES COME IN THIS EVENING...TO
DETERMINE IF A WARNING OR STATEMENT IS NEEDED. ALSO...NO FIRE WX
CONCERNS ARE EXPECTED FOR MONDAY AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 56 89 61 88 62/ 0 0 0 0 10
PANAMA CITY 64 82 67 82 69/ 0 0 0 0 10
DOTHAN 59 88 63 88 65/ 0 0 0 0 10
ALBANY 57 88 61 88 63/ 0 0 0 0 10
VALDOSTA 56 88 61 88 62/ 0 0 0 0 10
CROSS CITY 56 89 59 90 59/ 0 0 0 0 10
APALACHICOLA 64 82 67 82 67/ 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALL ZONES.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
THE FOLLOWING ZONES: COASTAL BAY...COASTAL WAKULLA...HOLMES...
INLAND BAY...INLAND WAKULLA...JACKSON...LEON...WASHINGTON.
RED FLAG WARNING FROM 2 PM EDT/ 1 PM CDT/ TO 8 PM EDT/
7 PM CDT/ SUNDAY FOR FOR THE FOLLOWING ZONES:
CALHOUN...GADSDEN...INLAND JEFFERSON...INLAND TAYLOR...
JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON.
GM...NONE.
&&
BLOCK/GOULD/VAN DYKEHazardous weather outlook, Apr 30, 2:57 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 AM EDT SAT APR 30 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 357 AM EDT SAT APR 30 2011 /257 AM CDT SAT APR 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SOUTHEASTERLY WINDS ARE EXPECTED TO REACH EXERCISE CAUTION LEVELS OVER THE WATER TONIGHT...OTHERWISE A DRY AND WARM DAY IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME TUESDAY INTO WEDNESDAY MORNING AS ANOTHER COLD FRONT CROSSES THE AREA. WE ARE NOT EXPECTING ANY SEVERE STORMS WITH THIS SYSTEM AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:52 PM CDT | Red Flag Warning | TAE | Bay, Holmes, Jackson, Leon, Wakulla, Washington | 22 hr |
| Apr 30, 2:30 AM CDT | Fire Weather Watch | TAE | Calhoun, Gadsden, Holmes, Jackson, Jefferson, Lafayette and 4 more | 11 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.